Alert archive / Ohio / High Wind Watches in 2007

High Wind Watch 1, NWS Cleveland, OH

December 22, 200728 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this high wind watch at Dec 22, 2007, 3:18 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 23, 2007, 5:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 22, 2007, 3:18 AM EST (08:18 UTC)
In effect from
Dec 23, 2007, 5:00 AM EST
Expired
Dec 22, 2007, 3:34 PM EST
In force
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 220818
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
318 AM EST SAT DEC 22 2007

...STRONG WINDS EXPECTED FROM EARLY SUNDAY THROUGH LATE SUNDAY NIGHT...

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221630-
/O.NEW.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
318 AM EST SAT DEC 22 2007

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM 5 AM SUNDAY THROUGH 4 AM LATE
SUNDAY NIGHT.

DEEP LOW PRESSURE MOVING THROUGH THE GREAT LAKES AND A STRONG COLD
FRONT CROSSING OUR AREA ARE EXPECTED TO PRODUCE WINDS OF 25 TO 35
MPH WITH GUSTS AROUND 55 MPH SUNDAY AND SUNDAY NIGHT. THE PEAK OF
THE STRONGEST WINDS SHOULD BE CONCENTRATED WHEN THE COLD FRONT
PASSES THROUGH SUNDAY.

THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING
OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE SIGNIFICANT SNOW
HAS STARTED TO OCCUR.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$
ADAMS
1 follow-up statement
000 
WWUS71 KCLE 222034
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EST SAT DEC 22 2007

...STRONG WINDS EXPECTED FROM EARLY SUNDAY THROUGH LATE SUNDAY
NIGHT...

OHZ010>012-089-PAZ001-230445-
/O.UPG.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/
/O.NEW.KCLE.HW.W.0001.071223T1000Z-071224T0800Z/
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...
ASHTABULA...ERIE
334 PM EST SAT DEC 22 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE GREAT
LAKES REGION TONIGHT FORCING A STRONG COLD FRONT TO MOVE EAST
ACROSS THE AREA SUNDAY MORNING AND EARLY AFTERNOON. 

WINDS WILL INCREASE DURING THE NIGHT TO 35 TO 40 MPH WITH
OCCASIONAL GUSTS TO 50 MPH AHEAD OF THE COLD FRONT. THE WIND COULD
POSSIBLY DIMINISH TOWARD SUNRISE AS THE COLD FRONT APPROACHES AND
THEN INCREASE SHARPLY AFTER THE FRONT MOVES THROUGH THE AREA.
WINDS WILL INCREASE TO OVER 40 MPH WITH OCCASIONAL GUSTS TO NEAR
60 MPH SUNDAY MORNING AND CONTINUE INTO SUNDAY NIGHT.

THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING
OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE THE SNOW STARTS TO
OCCUR.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-
230445-
/O.UPG.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/
/O.NEW.KCLE.WI.Y.0009.071223T1000Z-071224T0800Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...CHARDON...JEFFERSON...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
EDINBORO...MEADVILLE
334 PM EST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE GREAT
LAKES REGION TONIGHT FORCING A STRONG COLD FRONT TO MOVE EAST
ACROSS THE AREA SUNDAY MORNING AND EARLY AFTERNOON. 

WINDS WILL INCREASE DURING THE NIGHT TO 35 TO 40 MPH WITH
OCCASIONAL GUSTS TO 50 MPH AHEAD OF THE COLD FRONT. THE WIND COULD
POSSIBLY DIMINISH TOWARD SUNRISE AS THE COLD FRONT APPROACHES AND
THEN INCREASE AGAIN BACK TO BETWEEN 35 AND 40 MPH WITH OCCASIONAL
GUSTS TO 50 MPH AFTER THE FRONT MOVES THROUGH THE AREA. THE GUSTY
WINDS WILL CONTINUE THROUGH SUNDAY NIGHT.

THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING
OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE THE SNOW STARTS TO
OCCUR.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Dec 21, 10:47 PM EST, 4 hours 31 minutes earlier.

Area forecast discussion, Dec 21, 10:47 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 PM EST FRI DEC 21 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL MOVE SLOWLY OUT TO
SEA THIS WEEKEND AS A STORM SYSTEM DEVELOPS OVER THE SOUTHERN
PLAINS AND MOVES RAPIDLY TO NEAR LAKE SUPERIOR BY SUNDAY
AFTERNOON. THE TRAILING COLD FRONT FROM THE LOW WILL SWEEP ACROSS
THE REGION SUNDAY. STRONG WINDS WILL USHER IN SHARPLY COLDER AIR. HIGH
PRESSURE WILL BUILD ACROSS THE REGION MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SOUTHEAST BOUNDARY LAYER FLOW IS HELPING TO DRY OUT THE LOWER
LEVELS...AND ULTIMATELY KEEPING MUCH OF THE LOW CLOUDS AND FOG
CONFINED TO WESTERN OHIO AND ESPECIALLY INDIANA WHERE THE BETTER
SNOW PACK AND HIGHER DWPTS ARE. SOUTHEAST FLOW AFFECTS TOL AND FDY
THE LEAST AND THEY HAVE HIGHER DWPTS...AND HAVE OPTED TO KEEP
PATCHY FOG AND DRIZZLE OVERNIGHT FOR THAT AREA. OTHERWISE...EXPECT
THE REMAINDER OF THE REGION TO SEE CLOUDY SKIES BUT FOG/DRIZZLE IS
NOT EXPECTED. BIG CHANGE WITH THIS UPDATE IS TO INCREASE TEMPS BY
A CATEGORY FOR MOST AREAS. WITH THE SOUTHEAST WINDS AND RISING
DWPTS TEMPS WILL LIKELY STAY ABOVE FREEZING FOR ALL AREAS EXCEPT
INLAND NW PA AND INLAND EXTREME NE OH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AM A LITTLE WORRIED ABOUT STRONG WNIDS ALONG THE LAKESHORE EAST OF
CLEVELAND SAT NIGHT. THIS EVENING...ERIE ALREADY GUSTING TO 24 KT
AND THE GRADIENT IS NOT NEARLY AS TIGHT AS IT WILL BE SATURDAY NIGHT.
DOWNSLOPING SE WINDS AT ERI AND ASHTABULA TEND TO BE BETTER MIXED
THAN OTHER AREAS. THE CONCERN IS THAT 950MB WINDS ARE PROGGED BY
THE NAM AT 50 KT LATE SAT NIGHT AT ERI AND IF THESE MIX DOWN AS
GUSTS THAT WOULD BE ENOUGH FOR HIGH WIND WARNING CRITERIA. WILL
NOT ISSUE ANY HEADLINE AT THIS MOMENT...HOWEVER THE MID SHIFT MAY
NEED TO ADDRESS THE WINDS WITH THE 4 AM ISSUANCE. PREVIOUS
DISCUSSION BELOW...

A MILD SATURDAY AND EARLY SUNDAY WILL BE FOLLOWED BY
WINDY...SHARPLY COLDER CONDITIONS SUNDAY AFTERNOON. A RATHER
INTENSE SHORT WAVE IS EXPECTED TO AFFECT THE REGION THIS WEEKEND
AS IT PROGRESSES THROUGH THE GREAT LAKES. THE REGION WILL BE IN THE
WARM SECTOR OF THE STORM SATURDAY INTO MOST OF SATURDAY NIGHT.
MODELS ARE FAIRLY CONSISTENT WITH THE TIMING OF THE COLD FRONT
ACROSS THE AREA SUN. A MORNING HIGH IS EXPECTED WITH SHARPLY
COLDER AIR EXPECTED IN THE AFTERNOON. 850 MB TEMPS DROP ABOUT 20C
BY 00Z. OVERNIGHT TEMPS SATURDAY SHOULD BE MILD WITH STRONG
SOUTHERLY FLOW. FROPA NEAR TOL NEAR 12Z WILL BEGIN DROPPING TEMPS
AT THAT TIME. EXPECT WINDS TO INCREASE ALONG AND JUST BEHIND THE
FRONT SUNDAY AND WIND ADVISORIES MAY BE NEEDED AS A WELL MIXED
BOUNDARY LAYER WILL PERMIT 50-60 KNOTS WINDS AT 925 TO MIX TO NEAR
THE SURFACE IN GUSTS. TEMPERATURES SHOULD FALL TO NEAR OR BELOW
FREEZING BY 00Z MON. WILL NOT MENTION POPS ON SATURDAY. SHOWERS
SHOULD MOVE INTO THE AREA AFTER MIDNIGHT SATURDAY AND WILL
ABRUPTLY END SUNDAY AS THE FRONT SWEEPS ACROSS THE REGION. PCPN
WILL END BEFORE A CHANGEOVER TO SNOW SHOWERS. SOUTHWEST LOW LEVEL
FLOW SUNDAY NIGHT WILL LIMIT THE POTENTIAL FOR LAKE EFFECT SNOW TO
THE ERIE LAKESHORE OF NW PA.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE WEATHER WILL BE ACTIVE OFF AN ON FOR THE LONG TERM. SOUTHWEST
FLOW WILL START MONDAY MORNING AND THEN BECOME WESTERLY WITH SOME
LAKE EFFECT SNOW/LAKE ENHANCED WILL OCCUR EAST OF CLEVELAND MONDAY
AND THEN DECREASE RAPIDLY ON TUESDAY AS HIGH PRESSURE MOVES IN AND
THE FLOW BECOMES SOUTHWEST. MOISTURE IS LIMITED...THE INVERSION IS
LOW SO THIS DOES NOT SEEM TO BE A SIGNIFICANT EVENT AS THE  850 MB
TEMPERATURES WILL BE WARMING SO ANY SNOW WILL BE MINOR.
GFS/DIGEX/ECMWF HAVE HIGH PRESSURE BUILDING IN FOR LATE TUESDAY INTO
WEDNESDAY. THE MODELS AGREE WITH A FRONT MOVING THROUGH THURSDAY AND
THEN SOME BRIEF RIDGING THURSDAY NIGHT AND THEN ANOTHER SYSTEM FOR
FRIDAY. WILL HAVE 30 OR 40 POPS EXCEPT THURSDAY NIGHT. THURSDAY
PRECIPITATION WILL BE MORE WINTRY WHILE BY FRIDAY TEMPERATURES WILL
BE WARM ENOUGH FOR SOME RAIN AS THE FRONT APPROACHES.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
WARM FRONT STRETCHING FROM MISSOURI INTO SW OHIO. MODELS DONT
FORECAST IT TO MOVE MUCH TONIGHT. MAINLY MVFR WRN PORTION OF OHIO
AND VFR OVER THE NE OH AND NW PA. EXPECT THE WIDESPREAD IFR
CONDTIONS OVER INDIANA TO CREEP EAST...AND MAYBE REACH MFD
OVERNIGHT. EXPECT MVFR CONDTIONS TO DEVELOP OVER NE OH AND NW PA
AFTER MIDNIGHT...THEN RETURN TO VFR BY MID TO LATE MORNING.

FORECAST CONCERN FOR SATURDAY NIGHT IS THE WINDS. SURFACE WINDS
INCREASE TO 15 TO 25 KNOTS BY SATURDAY EVENING...AND 2K FOOT WINDS
INCREASE TO OVER 50 KNOTS SATURDAY NIGHT.

OUTLOOK...
GENERALLY NON VFR INTO SUNDAY WITH SOME RAIN AHEAD OF THE COLD
FRONT THAT WILL MOVE THROUGH THE AREA SUNDAY MORNING. WILL SEE WINDY
CONDITIONS SUNDAY...THE STRONGEST WINDS WILL BE IMEDIATELY AHEAD
OF AND BEHIND THE FRONT. EXPECT VFR CONDITIONS TRYING TO RETURN
FOR MONDAY THROUGH WEDNESDAY...EXCEPT IN THE SNOWBELT AREAS WHERE
SOME LAKE EFFECT CLOUDS AND PRECIPITATION COULD OCCUR.

&&

.MARINE...
COLD FRONT WILL BE APPROACHING FROM THE WEST SATURDAY NIGHT.  WINDS
WILL BE ON THE INCREASE THROUGH THE DAY SATURDAY INTO SATURDAY NIGHT
AS GRADIENT INCREASES ACROSS THE LAKE.  WILL LIKELY REACH SMALL
CRAFT ADVISORY CRITERIA BY SATURDAY AFTERNOON AND THEN GALES BY
SUNDAY AFTERNOON. WINDS WILL GRADUALLY DIMINISH MONDAY AND TUESDAY.
WIND FLOW WILL DIMINISH FOR ABOUT 3 HOURS OR SO AS FRONTAL BOUNDARY
MOVES THROUGH THE AREA AND THEN INCREASE QUITE A BIT SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...REL
NEAR TERM...MRD
SHORT TERM...REL
LONG TERM...TK
AVIATION...DJB
MARINE...ADAMS
Hazardous weather outlook, Dec 21, 6:06 PM EST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EST FRI DEC 21 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-222315-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
606 PM EST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION
LATE SATURDAY NIGHT AND EARLY SUNDAY. STRONG SOUTHERLY WINDS OF 20
TO 30 MPH WITH GUSTS OF 45 MPH ARE POSSIBLE SATURDAY NIGHT AHEAD
OF THE COLD FRONT. WINDS WILL TURN WEST TO SOUTHWEST BEHIND THE
COLD FRONT ON SUNDAY...AND CONTINUE 20 TO 30 MPH WITH SOME GUSTS
CLOSE TO 50 MPH POSSIBLE SUNDAY AND SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-222315-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
606 PM EST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOUTHERLY GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED SATURDAY
NIGHT. THE WINDS WILL SHIFT SOUTHWEST AND INCREASE TO 45 KNOTS ON
SUNDAY AND SUNDAY NIGHT. IN ADDITION...THE STRONG SOUTHWEST WINDS COULD
LOWER WATER LEVELS IN THE WESTERN BASIN TO BELOW THE CRITICAL MARK
FOR SAFE NAVIGATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MRD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 3:19 PM ESTLow Water AdvisoryCLE48 hr
Dec 22, 3:34 PM ESTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more29 hr
Dec 22, 3:34 PM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Erie, Geauga, Hancock and 19 more15 hr

Nearby

High Wind Watches in Ohio, 2007High Wind Watches in Pennsylvania, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.